# SDR AALA202510097292

- Difficulty date: October 8, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N313SB
- Make and model: Boeing 737-8
- Aircraft serial: 44469
- Aircraft time: 14,583 hours, 5,406 cycles
- Engine: Cfmint LEAP1B25
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 632160664
- Part serial: 611
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 16,019 hours, 5,921 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS NOT DECLARED DUE TO: ENGINE 1 ANT-ICE FAULT LIGHT ILLUMINATED IN THE CLIMB WHEN SELECTED TO ON. AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT JFK. REMOVED AND REPLACED LEFT HAND ENGINE ANTI-ICE VALVE. PER AMM 30-21-11,OPERATIONAL CHECK NORMAL.
